# SDR UIEA2019081635111

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clamp
- Part number: 207305
- Part serial: NSN
- Condition: Worn
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRE DETECTOR CLIP ONE EACH ON LT & RT W/W NEAR BS 977 WORN.  IAW AMM REV127 26-17-01-024-001 REMOVED THE FIRE DETECTION FOR LT & RT W/W FIRE DETECTION CLAMPS REPLACEMENT. REMOVED DAMAGE CLAMP IAW SRM 51-40-02-0G-0 REV.110.INSTALL NEW CLAMP WITH FASTENERS IAW SRM 51-40-02-0G-0 REV 110 AND AIPC 53-51-52-01 NEW CLAMP AND NEW CONDITION CHK NML. IAW AMM REV129 26-17-00-715-010 REV 127 PEM W/W FIRE DETECTION OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY  )
